# SDR A6WA200740532

- Difficulty date: August 23, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6002113444
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER VISOR PANEL 326BR, P/N 600-21134-44, CRACKED APPROX 4.5 INCH LONG AT FORWARD END OF PANEL.  MAINTENANCE REPLACED DAMAGED PANEL WITH A SERVICEABLE REPAIRED PANEL P/N 600-31134-44.  (M)
